# SDR UIEA2016111500841

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 69,778 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B029762
- Condition: Damaged
- Location: Bs 2658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 12R AFT END SEVERED AT BS 2658.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-05 FIG 2 AND 53-80-03-01 FIG PG 3.
